Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 2, NWS New York, NY
NWS New York, NY issued this small craft advisory at Jan 4, 2011, 4:28 AM EST. It took effect at Jan 4, 2011, 6:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2011, 4:28 AM EST (09:28 UTC)
- In effect from
- Jan 4, 2011, 6:00 PM EST
- Expired
- Jan 5, 2011, 6:00 PM EST
- In force
- 24 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
570 WHUS71 KOKX 040928 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 428 AM EST TUE JAN 4 2011 ...STRONG WEST WINDS AND ROUGH SEAS EXPECTED OVER THE OCEAN TONIGHT THROUGH WEDNESDAY... ANZ350-353-355-042200- /O.NEW.KOKX.SC.Y.0002.110104T2300Z-110105T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 428 AM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST WEDNESDAY. * LOCATION...ALL COASTAL OCEAN WATERS * WINDS...WEST WINDS 15 TO 20 KT WITH GUSTS TO 25 KT. * SEAS/WAVES...SEAS INCREASING TO AROUND 5 FT THIS EVENING AND CONTINUING THROUGH WEDNESDAY. * TIMING...GUSTS TO 25 KT AND SEAS UP TO 5 FT WILL DEVELOP BY THIS EVENING AND CONTINUE THROUGH MOST OF THE DAY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
4 follow-up statements
277 WHUS71 KOKX 042051 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 351 PM EST TUE JAN 4 2011 ...STRONG WEST WINDS AND ROUGH SEAS EXPECTED OVER THE OCEAN TONIGHT THROUGH WEDNESDAY... ANZ350-353-355-050900- /O.CON.KOKX.SC.Y.0002.110104T2300Z-110105T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 351 PM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY. * LOCATION...ALL COASTAL OCEAN WATERS. * WINDS...WEST WINDS 15 TO 20 KT WITH GUSTS 25 TO 30 KT. * SEAS/WAVES...SEAS INCREASING TO AROUND 5 FT THIS EVENING AND CONTINUING THROUGH WEDNESDAY. * TIMING...THIS EVENING THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
978 WHUS71 KOKX 050836 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 336 AM EST WED JAN 5 2011 ...STRONG WEST WINDS AND ROUGH SEAS EXPECTED OVER THE OCEAN TODAY... ANZ350-353-355-052045- /O.CON.KOKX.SC.Y.0002.000000T0000Z-110105T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 336 AM EST WED JAN 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * LOCATION...ALL COASTAL OCEAN WATERS. * WINDS...WEST WINDS 15 TO 20 KT. GUSTS 25 TO 30 KT THIS MORNING. * SEAS/WAVES...5 TO 6 FT TODAY...SUBSIDING BELOW 5 FT BY LATE AFTERNOON. * TIMING...CONDITIONS CONTINUING THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
544 WHUS71 KOKX 051423 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 923 AM EST WED JAN 5 2011 ...STRONG NORTHWEST WINDS AND ROUGH SEAS EXPECTED OVER THE OCEAN TODAY... ANZ350-353-355-052300- /O.CON.KOKX.SC.Y.0002.000000T0000Z-110105T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 923 AM EST WED JAN 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * LOCATION...ALL COASTAL OCEAN WATERS. * WINDS...NORTHWEST 15 TO 20 KT. GUSTS UP TO 25 KT THIS MORNING. * SEAS...3 TO 5 FT TODAY...SUBSIDING TO 2 TO 4 FT BY LATE AFTERNOON. * TIMING...CONDITIONS CONTINUING THROUGH LATE THIS AFTERNOON. HIGHEST WINDS AND SEAS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
589 WHUS71 KOKX 052031 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY ISSUED BY NATIONAL WEATHER SERVICE TAUNTON MA 331 PM EST WED JAN 5 2011 ANZ350-353-355-052300- /O.CON.KOKX.SC.Y.0002.000000T0000Z-110105T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 331 PM EST WED JAN 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * LOCATION...ALL COASTAL OCEAN WATERS. * WINDS...NORTHWEST 15 TO 20 KT. GUSTS UP TO 20 KT. * SEAS...3 TO 5 FT...SUBSIDING TO 2 TO 4 FT THIS EVENING. * TIMING...WINDS AND SEAS DIMINISHING BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 4:24 AM EST, 4 minutes earlier.
Area forecast discussion, Jan 4, 4:24 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
424 AM EST TUE JAN 4 2011
.SYNOPSIS...
WEAK LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL DRAG A COLD
FRONT ACROSS THE LOCAL AREA THIS EVENING AS IT MOVES ACROSS
NORTHERN NEW ENGLAND. HIGH PRESSURE BUILDS TOWARDS THE MIDDLE
ATLANTIC REGION ON WEDNESDAY AND REMAINS IN CONTROL INTO
THURSDAY. A COMPLEX STORM SYSTEM MAY IMPACT THE REGION FRIDAY
INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WEAK LOW PRES OVER THE EASTERN GREAT LAKES EARLY THIS MORNING WILL
TRACK EAST TODAY. EXPECT MID AND HIGH CLOUDS THROUGHOUT THE
DAY...SO WILL CALL IT PARTLY SUNNY TO MOSTLY CLOUDY. NO PRECIP
EXPECTED DURING THE DAYLIGHT HOURS...BUT WINDS WILL PICK UP A BIT
AS THE PRES GRADIENT TIGHTENS BETWEEN THIS SYSTEM AND DEPARTING
HIGH PRES OFF THE MID ATLANTIC COAST.
HIGHS WILL BE RIGHT AROUND NORMAL LEVELS...UPPER 30S TO LOWER 40S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
FAIRLY POTENT SHORTWAVE MOVES ACROSS THIS EVE WITH THE COLD FRONT.
MOISTURE IS LIMITED...BUT MODELS ARE INDICATING SOME STRATO CU
DEVELOPMENT...WITH THIS MOISTURE RIGHT IN THE SNOW GROWTH REGION.
WHILE LOW LEVELS ARE DRY...COULD SEE A FEW FLAKES MAKE IT TO THE
GROUND IN SPOTS...SO HAVE ADDED THE CHC OF FLURRIES TONIGHT. LAKE
EFFECT STREAMERS MAY MAKE IT TO NW ZONES LATE TONIGHT INTO WED
MORNING...BUT NOT CONFIDENT TO INCLUDE THIS ATTM.
THE PRES GRADIENT TIGHTENS MORE BEHIND THE WEAK CLIPPER WITH HIGH
PRES BUILDING IN FROM THE PLAINS AND WEAK CAA. STRONG SFC
INVERSION IN PLACE TONIGHT SHOULD KEEP GUSTS AT BAY ON LAND...BUT
THEY SHOULD PICK UP AFTER SUNRISE ON WED.
TRANQUIL WEATHER WED INTO THU WITH ZONAL FLOW ALOFT AND HIGH PRES
BUILDING TOWARDS THE MID ATLANTIC REGION. THE EVOLUTION OF A
COMPLEX STORM SYSTEM BEGINS TAKING SHAPE ON THU AND MODEL GUIDANCE
IS ONCE AGAIN VARYING ON PHASING AND COASTAL CYCLOGENESIS. HAVEN'T
STRAYED TOO MUCH FROM THE PREVIOUS FORECAST WITH INCREASING CLOUDS
WED NIGHT/THU AND CHC POPS THU NIGHT WITH THE ENERGY BEGINNING TO
TRANSFER TO THE COAST.
TEMPS WILL REMAIN SEASONABLE DURING THE PERIOD. CLOUD COVER WED
NIGHT AND THU NIGHT SHOULD KEEP THE BOTTOM FROM FALLING OUT WITH
LIGHT WINDS.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
UPPER LEVEL LOW OVER THE GREAT LAKES FRIDAY MORNING DIGS SOUTHEAST
TOWARDS THE MID-ATLANTIC COAST AND THEN MOVES OFFSHORE SATURDAY. AT
THE SURFACE...WEAK LOW PRESSURE IS LIKELY TO BE SOMEWHERE OVER THE
NORTHEAST U.S. FRIDAY MORNING...ALTHOUGH MODELS DIFFER ON ITS EXACT
TRACK. 00Z GFS HAS THE LOW STRONGER AND LOCATED JUST NORTH OF THE
FORECAST AREA...WHILE THE 00Z ECMWF ADVERTISES A WEAKER LOW FURTHER
NORTH. MODELS AGREE ON A GENERAL SCENARIO OF THIS LOW WEAKENING
FRIDAY WHILE AN OFFSHORE LOW DEVELOPS RAPIDLY OVER THE ATLANTIC
NEAR 70W AND EAST OF THE NC/VA BORDER REGION. GFS STRENGTHENS THE
LOW MORE PROGRESSIVELY AND PUSHES IT QUICKLY EAST OF THE 40N/70W
BENCHMARK FRIDAY NIGHT/SATURDAY MORNING...THEN NORTH TO WATERS EAST
OF CAPE COD BY SATURDAY AFTERNOON. ECMWF BRINGS THE LOW CLOSER TO
THE BENCHMARK BUT STRENGTHENS IT MORE SLOWLY BY SATURDAY
MORNING...THEN PUSHES IT FARTHER OUT TO SEA.
ALTHOUGH MODELS ARE IN BETTER AGREEMENT WITH THE GENERAL
PATTERN...QUESTIONS REMAIN ABOUT THE IMPACT TO SENSIBLE WEATHER
DURING THIS TIME FRAME. INCREASED POPS TO HIGH CHANCE (AROUND 40
PERCENT) FRIDAY AND SATURDAY...THEN DOWN TO SLIGHT CHANCE SATURDAY
NIGHT AS THE SYSTEM MOVES FURTHER EAST. ANY SNOW FRIDAY WOULD
LIKELY BE ASSOCIATED WITH THE WEAKENING LOW OVER THE NORTHEAST
U.S...WHILE ANY SNOW FRIDAY NIGHT AND SATURDAY WOULD COME FROM THE
OFFSHORE LOW. QPF FROM THE 00Z RUNS IS RELATIVELY LIGHT...WITH THE
GFS KEEPING ALL SIGNIFICANT PRECIP OFFSHORE EXCEPT FOR SOME
WRAP-AROUND SNOW ENTERING THE REGION FROM THE NORTH SATURDAY. THE
ECMWF SOLUTION OFFERS ONLY AROUND 1/4 OF AN INCH OF QPF...BUT MUCH
MORE SIGNIFICANT PRECIP JUST OFFSHORE. AT THIS TIME...CONFIDENCE
WITH THE OVERALL IMPACT OF THIS SYSTEM REMAINS LOW.
HIGH TEMPERATURES EXPECTED TO BE A FEW DEGREES BELOW NORMAL THROUGH
SATURDAY...WITH LOWS AROUND NORMAL.
DRY WEATHER IS EXPECTED SUNDAY AND MONDAY AS HIGH PRESSURE BUILDS
IN...WITH TEMPS SLIGHTLY BELOW NORMAL.
&&
.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
VFR UNDER HIGH PRESSURE. HIGH CONFIDENCE IN WIND FORECAST IN TERMS OF
DIRECTION AND SUSTAINED SPEED. HIGH ENOUGH CONFIDENCE IN
OCCURRENCE OF GUSTS TO INCLUDE TEMPO GROUPS. WIDELY SCATTERED
FLURRIES POSSIBLE TUES NIGHT...PARTICULARLY WEST AND NORTH OF NYC
(EWR/TEB/SWF).
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE THIS AFTERNOON IF GUSTS
ARE MORE FREQUENT.
KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE THIS AFTERNOON IF GUSTS
ARE MORE FREQUENT.
KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE THIS AFTERNOON IF GUSTS
ARE MORE FREQUENT.
KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE THIS AFTERNOON IF GUSTS
ARE MORE FREQUENT.
KHPN FCSTER COMMENTS: AMENDMENTS POSSIBLE THIS AFTERNOON IF GUSTS
ARE MORE FREQUENT.
KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE THIS AFTERNOON IF GUSTS
ARE MORE FREQUENT.
OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY...
TUESDAY NIGHT-WEDNESDAY NIGHT...VFR. GUSTY NW WINDS DURING THE
DAYTIME WEDNESDAY.
THURSDAY...VFR.
THURSDAY NIGHT-SATURDAY...POTENTIAL COASTAL STORM.
&&
.MARINE...
THE PRES GRADIENT TIGHTENS TODAY AS WEAK LOW PRES MOVES FROM THE
EASTERN GREAT LAKES INTO NORTHERN NEW ENGLAND AND LATEST GUIDANCE
IS INDICATING SCA GUSTS DEVELOPING ON THE OCEAN WATERS THIS AFTN.
HAVING A HARD TIME BELIEVING PRE-FRONTAL SCA GUSTS WILL
MATERIALIZE..ALTHOUGH I GUESS NOT COMPLETELY OUT OF THE
QUESTION...BUT DO NOT HAVE ENOUGH CONFIDENCE TO START IT THAT
EARLY.
AFTER A WEAK COLD FRONT MOVES ACROSS THE WATERS THIS
EVE...THERE IS A BETTER CHC FOR SCA CONDITIONS ON THE OCEAN WITH
THE GRADIENT A LITTLE TIGHTER AND WEAK COLD AIR ADVECTION. HAVE
STARTED THE SCA AT 23Z AND HAVE CONTINUED IT THROUGH THE DAY
WED...ALTHOUGH GUSTS MAY DIMINISH DURING THE AFTERNOON ON WED.
WINDS AND SEAS EXPECTED TO REMAIN BLO SCA LEVELS WED NIGHT THROUGH
THU NIGHT WITH HIGH PRES REGAINING CONTROL.
SMALL CRAFT ADVISORY CRITERIA LIKELY FRIDAY NIGHT THROUGH SUNDAY
NIGHT AS AN OFFSHORE LOW DEVELOPS AND PASSES EAST OF THE WATERS.
GALE CONDITIONS ARE POSSIBLE SUNDAY. CONDITIONS IMPROVE MONDAY AS
THE LOW MOVES FURTHER OUT TO SEA.
&&
.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS EXPECTED THROUGH THURSDAY.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM EST
WEDNESDAY FOR ANZ350-353-355.
&&Hazardous weather outlook, Jan 3, 10:03 AM EST, 18 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1003 AM EST MON JAN 3 2011 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-041515- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 1003 AM EST MON JAN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-041515- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1003 AM EST MON JAN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.